# SDR UIEA2018112702715

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,118 hours, 10,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518661
- Part serial: 07900042
- Condition: Not Reported
- Location: Lt Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT PACK TEMP( LEFT PACK TRANSFERRED TO MDDR 103467 MEL 21-51-01-01 CAT C DUE 06DEC18, REMOVED AND REPLACED PACK CONTROLLER IAW 21-61-03 OPS CKS NORMAL DEFERALL CLEARED. )
